MathSciNet Relay Station
MathSciNet bibliographic data
MR1195485 (94k:11113) 11N69 (11N36 11R47)
Murty, M. Ram Finitely generated groups (mod $p$). Proc. Amer. Math. Soc. 122 (1994), no. 1, 37–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement